# SDR HEEA0010308

- Difficulty date: June 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2271V
- Make and model: Bell 206B
- Aircraft serial: 3615
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Torquemeter
- Part number: 206075739107
- Condition: Reads Low
- Location: Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TORQUE METER INDICATIONS 6% LOW AT 100%.
